CSpace
A note on the number of bipartite planar maps
Liu YP(刘彦佩)
1992
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume12Issue:1Pages:85
AbstractLet H n,m be the number of rooted non-isomorphic bipartite planar maps with m edges and the valency of the rooted face being 2 n. This note provides the following results:
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38851
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu YP. A note on the number of bipartite planar maps[J]. Acta Mathematica Scientia,1992,12(1):85.
APA 刘彦佩.(1992).A note on the number of bipartite planar maps.Acta Mathematica Scientia,12(1),85.
MLA 刘彦佩."A note on the number of bipartite planar maps".Acta Mathematica Scientia 12.1(1992):85.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘彦佩]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘彦佩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘彦佩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.